# SDR SWAA2022022380773

- Difficulty date: September 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STATION 947; STRINGER 26L; ON TOP OF FRAME FREE FLANGE; CORNER SUPPORT FITTING IS CRACKED ON THE VERTICAL FLANGE AS MARKED. / REMOVED & REPLACED FITTING AT AFT CARGO STA. 947 STR 26L. IAW B737-700 SRM 51-40-02-0G-0 AND DWG NO. 149A8103 REV - A16805
